# SDR AALA202108021102

- Difficulty date: July 31, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 21,821 hours, 6,151 cycles
- Engine: Iae V2533A5
- Engine time: 21,821 hours, 6,151 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, F, D

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE IN THE TAXIWAY AS SOON AS TAKEOFF CLEARANCE WAS RECEIVED, EXPERIENCE AN ECAM ENGINE 2  FAIL MESSAGE. EMERGENCY PROCEDURES EXECUTED, INCLUDING A DISCHARGE OF A FIRE BOTTLE, EXCESSIVE EGT APPEARED TO BE THE CAUSE(669 DEGREES - 30+60 SECONDS?).  (OPEN)
